# SDR TWAA0014201

- Difficulty date: September 12, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- Aircraft time: 82,888 hours, 88,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Rows 16 - 21
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM ROW 16 TO 21.  REPLACED THE POWER SUPPLY.  CHECK-C 10-27-99 STL.
